Absolute and convective instabilities of fluidized beds - Aix-Marseille Université Access content directly
Journal Articles Physics of Fluids Year : 1994

Absolute and convective instabilities of fluidized beds

Abstract

The stability of a fluidized bed is investigated with respect to spatially growing disturbances. A general linearized model is derived from the theories of Anderson and Jackson and of Batchelor. The absolute and convective nature of the instability is analyzed using the mathematical framework of the open flow linear stability theory. The results of the analysis provide the domains of absolute and convective instabilities.
Fichier principal
Vignette du fichier
1994_PF94.pdf (4.95 Mo) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-01432852 , version 1 (12-01-2017)

Identifiers

Cite

Maxime Nicolas, Jean-Marc Chomaz, Elisabeth Guazzelli. Absolute and convective instabilities of fluidized beds. Physics of Fluids, 1994, 6 (12), pp.3936-3944. ⟨10.1063/1.868446⟩. ⟨hal-01432852⟩
317 View
167 Download

Altmetric

Share

Gmail Facebook X LinkedIn More